Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Triangle Formulas in the Complex Plane

Philip J. Davis
Mathematics of Computation
Vol. 18, No. 88 (Oct., 1964), pp. 569-577
DOI: 10.2307/2002943
Stable URL: http://www.jstor.org/stable/2002943
Page Count: 9
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Triangle Formulas in the Complex Plane
Preview not available

Page Thumbnails

  • Thumbnail: Page 
569
    569
  • Thumbnail: Page 
570
    570
  • Thumbnail: Page 
571
    571
  • Thumbnail: Page 
572
    572
  • Thumbnail: Page 
573
    573
  • Thumbnail: Page 
574
    574
  • Thumbnail: Page 
575
    575
  • Thumbnail: Page 
576
    576
  • Thumbnail: Page 
577
    577